English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The Nielsen and Reidemeister numbers of maps on infra-solvmanifolds of type (R)

MPS-Authors
/persons/resource/persons235235

Fel'shtyn,  Alexander
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Fel'shtyn, A., & Lee, J. B. (2015). The Nielsen and Reidemeister numbers of maps on infra-solvmanifolds of type (R). Topology and its Applications, 181, 62-103. doi:10.1016/j.topol.2014.12.003.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1144-C
Abstract
There is no abstract available